# SDR USAA2014051200007

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 53,988 hours, 22,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR 1L HARD TO ARM & DISARM, SCRAPING NOISE WHILE ARMING & DISARMING.  LUBRICATED 1L DOOR SLIDE GIRT BAR ATTACH POINTS, OPERATIONS GOOD.
